New tattoos (pics to be uploaded later)

August 25, 2017

Waddups!

Guess what? I got another (2 actually) tattoos last Tuesday. Originally I wanted the one on my wrist to be inked in dark red and the phases of moon on my arm to be watercolored. But oh well, maybe the artist forgot about it or maybe she knows better. I’ll take the latter as a reason. It turned out great and I love it – though I should’ve asked her to make the one on my wrist a little bit tinier – my friends said it looks good so can’t really complain bout that now. I’ll post pics after it healed. I’m already planning to get a fourth tattoo with a friend. This time however, I want it to be done in South Korea. Go check out korean tattoo artists and their works on instagram. I love all of it. And if ever you’ve seen some of their works you probably will realize why I want to get my tattoo to be done by one of them. It’s super minimalist.

Anyways, since I have a dermographism – I had to take Reactin so my skin will behave. Tbh I didn’t let the tattoo artist that I have a dermographism because I read online that it does not really matter and those who have that skin condition had their tattoos without taking any anti-histamine and their tattoos and skin turned out just fine. Just to be sure tho, I took a tablet. Usually one tablet is enough for my skin to not do its thing when being scratched – I do not know what happened but last Tuesday, it kinda didn’t work. So an hour and a half later, I took another. It did work but not like it’s supposed to so lo and behold twenty minutes later, I took another one. And to make the story short, when we were all done with our appointment and was heading home – I can not barely open my eyes – I slept for the rest an hour and a half ride back home. Good thing a friend got her licence already or else. When I got up Wednesday morning, I had a terrible headache. I thought it is a sign of overdose but when I ate lunch it kinda went away. I took Tylenol just to be sure and almost took two tablets, good thing I looked at the container and read it is extra strength and I’m like nope, not going to take another 2 tabs extra strength of any medication. I’ve learned my lesson bruh.

More about Tydeepot

A newbie in blogging. Cassiopeia for life.

Leave a Reply

%d bloggers like this: